Detail publikace

Adomian decomposition method for certain singular initial value problems II.

Originální název

Adomian decomposition method for certain singular initial value problems II.

Anglický název

Adomian decomposition method for certain singular initial value problems II.

Jazyk

en

Originální abstrakt

In this paper an efficient modification of Adomian decomposition method is introduced for singular initial value problems.

Anglický abstrakt

In this paper an efficient modification of Adomian decomposition method is introduced for singular initial value problems.

BibTex


@article{BUT47515,
  author="Zdeněk {Šmarda} and Olga {Archalousová}",
  title="Adomian decomposition method for certain singular initial value problems II.",
  annote="In this paper an efficient modification of Adomian decomposition method is introduced for singular initial value problems.",
  chapter="47515",
  journal="Journal of Applied Mathematics",
  number="2",
  volume="2010 III.",
  year="2010",
  month="february",
  pages="91--98",
  type="journal article - other"
}